Control Theory and Informatics

Control Theory and Informatics is a peer reviewed journal published by IISTE. The journal publishes original papers at the forefront of classic and modern control theory, informatics research and their applications. The journal is published in both printed and online versions. The online version is free access and download.

IISTE is member of CrossRef.

Journal Homepage Image



Call for Paper Submissions & Paid Reviewers / Index

Paper Submission:
Please follow the following two files to prepare your paper, then send it to
Index of this journal:
  • EBSCO (U.S.)
  • Index Copernicus (Poland)
  • Ulrich's Periodicals Directory (ProQuest, U.S.)
  • JournalTOCS (UK)
  • PKP Open Archives Harvester (Canada)
  • Bielefeld Academic Search Engine (Germany)
  • Elektronische Zeitschriftenbibliothek EZB (Germany)
  • SCI-Edge (U.S.)
  • Open J-Gate (India)
  • OCLC WorldCat (United States)
  • Universe Digtial Library (Malaysia)
  • NewJour (Georgetown University Library, U.S.)
  • Google Scholar
The IC Impact factor value of this journal is 5.58

The publication charge of this journal: 160 USD (online publication only) or 165 USD (online publication + 2 hard copies)

Posted: 2011-11-04
More Announcements...

Vol 6, No 3 (2016)

Table of Contents


Finite Time Interval Stablizability of Linear Continuous Descriptor Control System PDF
Radhi.Ali Zaboon, Shimaa Mohammed Dawood 1-8
Implementation of Neural Network Based Least Mean Square Algorithm with PID-VPI Controller and Integrated Electronic Load Controller for Isolated Asynchronous Small Hydro Generation PDF
Dipesh Kumar Karmakar, N.G.S Raju 9-18
Optimal Control Equivalent Approach to Non-Linear Uncertain Descriptor Systems with Matching Condition PDF
Radhi Ali Zaboon, Sabeeh Lafta Jasim 19-29
Stabilization and Solution of Two Diminution Nonlinear Hyperbolic Partial Differential Equations Using the Discretized Backstepping Method PDF
Fadhel S. Fadhel, Ahmed A. Yousif 30-37
Solution of Non-Linear Uncertain Descriptor Systems without Matching Conditions via an Optimal Control Approach PDF
Radhi Ali Zaboon, Sabeeh Lafta Jasim 38-54
Stability of Linear Multiple‎ Different Order Caputo Fractional System ‎‏ PDF
Ayad R. Khudair, Kareemah M. Chaid 55-68
Finite Time Stability of Linear Control Systems with Multiple Delays PDF
Prebo Clifford Jackreece 69-73
Motion Control of an Underactuated 2-DOF Robotic Manipulator PDF
Somer M. Nacy, Shahad T. Ibraheem 74-82

Paper submission email:

ISSN (Paper)2224-5774 ISSN (Online)2225-0492

Please add our address "" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright ©